# SDR CA990817005

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010121
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, NR 1 HYDRAULIC PRESSURE AND FLUID WERE LOST.  LINE BETWEEN THE PRESSURE MANIFOLD AND ANTI-SKID CONTROL VALVE WAS LEAKING.  LINE WAS PRE-MOD ALUMINUM.  PUMP AND FILTERS REPLACED.
